# SDR IPXA09556230

- Difficulty date: May 31, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 36,623 hours, 17,381 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: 114N4005158
- Condition: Eroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2 WIND ERROSION/DELAMINATION OF PREVIOUS REPAIR ON NR 7 SLAT UPPER SURFACE, 30 INCHES INBD FROM OTBD EDGE 10 INCHES FWD FROM AFT EDGE.  REPAIRED IAW SRM 57-43-02-2R 1.
